# SDR ASAA2014120609883

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 11,432 hours, 3,361 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG FREQUENT SERVICING, ACFT GROUNDED. BAGGED NR 1 IDG, RAN FOR 10 MIN NO LEAKS NOTED.  REPLACED NR 1 IDG VENT VALVE AND SERVICING FITTING IAW TSR AND AMM 24-11-00-700-804 TURN CHECK, LEAK CHECK GOOD, SERVICING GOOD, TO FULL.
